# SDR IPXA2025120163604

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 32,246 hours, 21,363 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D2
- Part serial: P44157
- Condition: Inoperative
- Location: Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT 1000 LBS OF FUEL MIGRATED FROM R TO LEFT TANK OVER THE COURSE OF A 57 MIN FLIGHT.  REMOVED AND REPLACED ENIGNE FUEL CROSSFEED VALVE BODYS (2 EA.) IAW AMM 28-22-02-004-042 AND 28-22-02-404-043.  REMOVED AND REPLACED RT DEFUELING VALVE BODY IAW AMM 28-26-01-004-144 AND 28-26-01-404-145.
